I have suffered anxiety for years but have had it under pretty good control for the last 5 years but I have been having anxiety again for over a month now and just keep getting new and different symptoms. The newest one is kind of like flutters in the brain is the best way to describe it.....kind of like lightheadedness only different. It's very similar to what happens when you go off an SSRI only not as severe. But I am still taking the same dose of prozac I've always taken. I have been to the dr a lot lately for other things (mostly anxiety related) and she found my white blood cell count was elevated with no obvious infection along w/ my CRP which indicates inflammation in the body but these can also be caused by severe emotional stress. But, she is sending me to a hematologist for that. I have also seen a cardiologist for my heart skipping beats which he thinks is due to untreated sleep apnea so I have now had a sleep study as well so I am maxed out. I cannot afford to go to another specialist and I don't want to if this is just caused by anxiety. I know I should see my dr but I cannot afford to go every time I have a new symptom (most of which have been anxiety related) and I'm afraid she will want to send me to a neurologist and they will want to do all these tests which would give me peace of mind but like I said, I absolutely cannot afford any more medical tests, etc right now. And, it was not happening before the anxiety started. Has anyone else had this symptom as a result of anxiety or depression? Thanks.
Am also experiencing same and am scared if it's not a brain tumour,I was also thinking too much but it's becoming chronic,it's been there for the past 8 yrs,anyone has any idea of what's happening to me???anyone anybody???am I dying or there is a chance to healthy living once again???am scared
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.